# SDR SWI2025F00412

- Difficulty date: January 18, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 47,040 hours, 40,701 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Chafed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFFE ON AFT CARGO DOOR UPPER SKIN (MIDDLE ABOVE EXISTING DOUBLER) CAMP 29497077. (C-CHECK RO 03/30/2024)  REMOVED AND REPLACED CHAFED DOUBLER ON THE AFT CARGO DOOR UPPER SKIN WITH NEW FABRICATED DOUBLER, PER MHIRJ REO 601R-52-31-340 REV -- DATED 2021-02-16. ALL STEPS OF REO COMPLETED IN THEIR ENTIRETY. ALL CHECKS GOOD. SEE CONTINUATION STEPS FOR MORE DETAILS. COMPLIED WITH TASK CARD 51-900-1003-SKY.
